Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Erratum to: ``On an explicit characterization of spherical curves''


Author: Yung Chow Wong
Journal: Proc. Amer. Math. Soc. 38 (1973), 668
MSC: Primary 53A05
DOI: https://doi.org/10.1090/S0002-9939-1973-0312402-6
Original Article: Proc. Amer. Math. Soc. 34 (1972), 239-242.
MathSciNet review: 0312402
Full-text PDF


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53A05

Retrieve articles in all journals with MSC: 53A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0312402-6
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society